# SDR CALA2019020100197

- Difficulty date: January 30, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 73,050 hours, 8,576 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 135W11802
- Condition: Dented
- Location: Fwd Cgo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR L/P 9470032 FWD CGO DOOR UPR EDGE HAS A DENT AT UPR EDGE APPROX 27 INCHES FROM FORWARD END. FWD CGO DOOR UPR BEAM WEB FWD UPR EDGE APPROX 27 INCHES DENT REP AIRED AS PER ECRA 5234-01069 REV -. REFERENCE LP 8792223 FOR REINSPECTION. ADD EMP:V906646 RII BY TA328
